# SDR AALA202205064403

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 62,640 hours, 30,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3832
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 60,823 hours, 28,907 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 AND L2 DOOR EMERGENCY LIGHTS ARE INOPERATIVE. FOUND EMERGENCY POWER SUPPLY UNIT NOT CHARGING AND REPLACED IT PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
